Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John H. Conway and Derek A. Smith
Title: On quaternions and octonions: Their geometry, arithmetic, and symmetry
Additional book information: A K Peters, Ltd., Natick, MA, 2003, xii + 159 pp., ISBN 1-56881-134-9, $29.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John C. Baez
Affiliation: University of California, Riverside
Journal: Bull. Amer. Math. Soc. 42 (2005), 229-243
Published electronically: January 26, 2005
Review copyright: © Copyright 2005 John C. Baez